# SDR AALA201706199004

- Difficulty date: May 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Worn
- Location: Hinge Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER HINGE ARM NR 7 BEARING.  REPLACED HINGE ARM FITTING FORKED END IAW SRM 51-72-11.
